MathSciNet Relay Station
MathSciNet bibliographic data
MR1401695 11J13 (11H50 11J61 11R56)
Roy, Damien; Thunder, Jeffrey Lin An absolute Siegel's lemma. J. Reine Angew. Math. 476 (1996), 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement